MathSciNet Relay Station
MathSciNet bibliographic data
MR1288632 35Q35 (35B40 76N10)
Zeng, Yanni $L^1$ asymptotic behavior of compressible, isentropic, viscous $1$-D flow. Comm. Pure Appl. Math. 47 (1994), no. 8, 1053–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement